Seroquel for Overweight treatment

We have 791 consumer reports for treatment of Overweight with Seroquel. Overweight used in 1% of cases.

Patients statistics on Overweight for Seroquel

Female
Male

Average weight in Lbs
133.01
138.89

Average height in Ft
5′ 5″
5′ 6″

Average age
41
40

Seroquel Circle Diagram 4 consumers of 791 reported about Overweight

  1. Mary D. Smith says:
    4.5 rating

    Seroquel for Overweight; Fatigue

    Hello I got bipolar disorder with psychotic disorder 8 years ago. During the acute phase I was given Valium and, among others, Temesta. Have both medications well tolerated and came out of the acute phase very quickly. After the first hospital stay (I had 3 hospital stays, the first 3 years of my illness, then no more serious disorders) Zyprexa was prescribed me, but made me extremely tired and my subjective feeling had developed rather negative, that was very fast discontinued. After the first negative experience, I stopped taking medication and became ill again after a few months – & gt; speak 2nd hospital stay. Already during the second hospital stay I was given Solian, which I tolerated quite well, except for the very unpleasant side effect I unfortunately had with lactation. That’s why Solian was discontinued. Now for almost 8 years I take Seroquel and Depakine. The first 4 years I had to struggle with the weight. I have gained about 25 kg. The weight gain again had a negative impact on my psyche. I did not want to take any additional medication. I moved daily thereafter (for example, walking normally for 1 hour a day) and had to reduce the food. Have lost about 20 kg again, but honestly always struggling with the weight. Unfortunately, that does not get any easier with age. BUT: I have for some years no significant disturbances and hospital stays more! For 3-4 years I have additional side effects, suddenly increased hair loss and skin problems (eczema) z.T. Allergies (probably caused by Depakine). Did not have this at the beginning of taking Depakine! Therefore, this will now be examined in more detail with a dermatologist and possibly a replacement of Depakine considered, but no idea by which drug!

  2. Stacy B. Ellis says:
    3.0 rating

    Seroquel for Overweight

    Hello, I am 33 years old and have had mental problems partly synonymous suicidal thoughts, I take since 2 months seroquel. Previously I was 50kilo, now after 2 months 55 kilos and I am afraid that I have more zuhneme that is very dangerous for my back, and it does not help me at all i feel even worse i feel uncomfortable in my body due to my weightmouth, so i am even worse mentally.For me this is no help just a horror please help me i dont know next.i want slim stay that is very important to me.

    Side effects: Increase in weight
  3. Mary R. Taylor says:
    3.5 rating

    Seroquel for Overweight

    I take now for about .4 to 5 months 200mg Seroque in the morning and 400mg before going to bed. And have since gained 10kg. I also take 150mg Trittico in the evening and 50mg Treslen in the Füh. Since I’ve gained so much from the Seroquel, I wanted to ask if there is anything else that has the same effect but does not cause weight gain. I suffer from this increase mentally and dare only to wear wide clothes. And swimming is a catastrophe for me and my friend. I had a very good figure before and as soon as I see somebody in the swimming pool who has my former figure, I start crying and immediately get dressed because I feel so uncomfortable in mine Skin feels, yes I am ashamed for the stomach and my thighs. I do sports and eat almost nothing anymore but I just admit, I want to stop it and find another medicine. Please help me, I’m so desperate !!!

    Side effects: Increase in weight